PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Propagation of delayed lattice differential equations without local quasimonotonicity

Volume 114 / 2015

Shuxia Pan Annales Polonici Mathematici 114 (2015), 219-233 MSC: Primary 35C07; Secondary 34K31. DOI: 10.4064/ap114-3-3


This paper is concerned with the traveling wave solutions and asymptotic spreading of delayed lattice differential equations without quasimonotonicity. The spreading speed is obtained by constructing auxiliary equations and using the theory of lattice differential equations without time delay. The minimal wave speed of invasion traveling wave solutions is established by investigating the existence and nonexistence of traveling wave solutions.


  • Shuxia PanDepartment of Applied Mathematics
    Lanzhou University of Technology
    Lanzhou, Gansu 730050, People's Republic of China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image